# SDR 2CCA2013083003

- Difficulty date: September 18, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,937 hours, 41,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 60 MO SI; CORROSION FOUND AT BS 256 RT WEB MEMBRANE.  CORROSION REMOVED AND REPAIR DOUBLER INSTALLED IAW SRM 53-05, FIG 131A-10.
